Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Medication/husband dramas...

(2 Posts)
peanutbutterlove Sun 05-Jul-15 14:10:47

I was on citalopram for years for mild/moderate depression. Switched to fluoxetine during both my pregnancies as was told safer for babies, but have never found it as effective. Now that we have decided not to he any more children, I am making the switch back to citalopram. I started withdrawing from the fluoxetine this week and it has just made me feel crap: teary, tired etc. My husband went away on a stag do this weekend and didn't once ask how I was coping/feeling. I didn't think much of it, but then he didn't even call the kids to say goodnight before they went to bed. It's just made me feel crap! He's been banging on about the stag do for ages and I was glad he was going because he was so excited, but his friends all stayed over the night before and left the house in a tip for me to clear up. Of course I'm glad he went on the stag do because it made him happy. But am I being unreasonable to expect few texts to check how I am getting on with the med-withdrawal and a quick phone call to the kids? I don't know if I am just feeling too sensitivw/vulnerable because of my medication switch.

denisefrances Sun 05-Jul-15 20:36:04

I have withdrawn from fluoxetine and i was ultra sensitive and touchy to the point of tears for a good while. The feelings do pass and if helps if you can tell yourself that feeling this way is only temporary and will pass.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now